# SDR USAA951131

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579US
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Part time: 33,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'FULL C' CHECK, VISUAL INSPECTION FOUND PREVIOUSLY INSTALLED REPAIR, AFT CARGO DOOR.  TWO DOUBLERS INSTALLED ONE ABOVE HANDLE, 7 INCHES BY 12.50 INCHES BY 7.50 INCHES BY 21 INCHES.  ONE BELOW HANDLE, 8.25 INCHES BY 7.25 INCHES.  REPAIRED PER SRM 52-30-01.  (X)
